# SDR CALA2013072990024

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,014 hours, 7,182 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Warning Message
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NR 4 ENGINE FUEL FILTER.  REPLACED FUEL FILTER IAW MM, IDLE LEAK CHECK GOOD.
